# SDR ASAA2018100826364

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 23,616 hours, 7,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAUTION ON RECALL ON DESCENT. QRH COMPLETED INFLIGHT . GROUNDED - YES. DUE TO PREVIOUS HISTORY. RE-ACCOMPLISHED FIM 21-53 TASK 808 STEP (F)(1)(B) AND STEP 2(A)(B). NO FURTHER FAULTS FOUND AND CLEANED BOTH PACKS HEAT EXCHANGERS IN REF AMM 21-51-03/701.
